Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 237370, 4 pages
http://dx.doi.org/10.1155/2013/237370
Research Article

Dynamic Analysis of Rotating Pendulum by Hamiltonian Approach

Department of Mathematical Sciences, University of Karachi, Karachi 75270, Pakistan

Received 25 July 2013; Accepted 24 August 2013

Academic Editors: B.-Q. Dong, Z. Han, Z. Shi, and Z. Wang

Copyright © 2013 Najeeb Alam Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. M. Abdel-Rahman, “The simple pendulum in a rotating frame,” American Journal of Physics, vol. 51, no. 8, pp. 721–724, 1983. View at Publisher · View at Google Scholar
  2. S. J. Liao and A. T. Chwang, “Application of homotopy Analysis Method in nonlinear oscillations,” Journal of Applied Mechanics, Transactions ASME, vol. 65, no. 4, pp. 914–922, 1998. View at Google Scholar · View at Scopus
  3. S. T. Wu, “Active pendulum vibration absorbers with a spinning support,” Journal of Sound and Vibration, vol. 323, no. 1-2, pp. 1–16, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. A. S. Alsuwaiyan and S. W. Shaw, “Performance and dynamics stability of general-path centrifugal pendulum vibration absorbers,” Journal of Sound and Vibration, vol. 252, no. 5, pp. 791–815, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. O. Fischer, “Wind-excited vibrations-solution by passive dynamic vibration absorbers of different types,” Journal of Wind Engineering and Industrial Aerodynamics, vol. 95, no. 9–11, pp. 1028–1039, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. S. K. Lai, C. W. Lim, Z. Lin, and W. Zhang, “Analytical analysis for large-amplitude oscillation of a rotational pendulum system,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6115–6124, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. C. W. Lim and B. S. Wu, “A modified mickens procedure for certain non-linear oscillators,” Journal of Sound and Vibration, vol. 257, no. 1, pp. 202–206, 2002. View at Publisher · View at Google Scholar · View at Scopus
  8. S.-Q. Wang and J.-H. He, “Nonlinear oscillator with discontinuity by parameter-expansion method,” Chaos, Solitons & Fractals, vol. 35, no. 4, pp. 688–691, 2008. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Fan, “Application of He’s frequency-amplitude formulation to the duffing-harmonic oscillator,” Methods in Nonlinear Analysis, vol. 31, no. 2, pp. 389–391, 2008. View at Google Scholar
  10. J. H. He, “Max-min approach to nonlinear oscillators,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 9, no. 2, pp. 207–209, 2008. View at Google Scholar
  11. A. Chatterjee, “Harmonic balance based averaging: approximate realizations of an asymptotic technique,” Nonlinear Dynamics, vol. 32, no. 4, pp. 323–343, 2003. View at Publisher · View at Google Scholar · View at Scopus
  12. J. H. He, “Variational approach for nonlinear oscillators,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1430–1439, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. J. H. He, “The homotopy perturbation method for nonlinear oscillators with discontinuities,” Applied Mathematics and Computation, vol. 151, no. 1, pp. 287–292, 2004. View at Publisher · View at Google Scholar · View at Scopus
  14. N. A. Khan, M. Jamil, S. A. Ali, and A. Nadeem Khan, “Solutions of the force free Duffing van der pol oscillator equation,” International Journal of Differential Equations, vol. 2011, Article ID 852919, 9 pages, 2011. View at Publisher · View at Google Scholar
  15. N. A. Khan, A. Ara, S. A. Ali, and M. Jamil, “Orthognal flow impinging on a wall with suction or blowing,” International Journal of Chemical Reactor Engineering, vol. 9, no. 1, 2011. View at Publisher · View at Google Scholar
  16. H. M. Liu, “Approximate period of nonlinear oscillators with discontinuities by modified Lindstedt-Poincare method,” Chaos, Solitons & Fractals, vol. 23, no. 2, pp. 577–579, 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. J.-H. He, “Hamiltonian approach to nonlinear oscillators,” Physics Letters A, vol. 374, no. 23, pp. 2312–2314, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. N. A. Khan, M. Jamil, and A. Ara, “Multiple-parameter Hamiltonian approach for higher accurate approximations of a nonlinear oscillator with discontinuity,” International Journal of Differential Equations, vol. 2011, Article ID 649748, 7 pages, 2011. View at Publisher · View at Google Scholar
  19. A. Yildirim, Z. Saddatania, H. Askri, Y. Khan, and M. K. Yazdi, “Higher order approximate periodic solution for nonlinear oscillators with Hamiltonian approach,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2042–2051, 2011. View at Publisher · View at Google Scholar